# SDR SIMA20170923003

- Difficulty date: September 23, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,588 hours, 28,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE NR 1 EMERGENCY LIGHT TERMINAL END MISSING.  INSTALLED A SERVICEABLE EMERGENCY LIGHT TERMINAL IAW SWPM 20-21-00.
